# SDR USAA20101227SB206

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE LOWER FLASHLIGHT, BESIDE THE AFT FLIGHT ATTENDANT JUMPSEAT, HAD NO BLINKING LIGHT.  MAINTENANCE REMOVED AND REPLACED THE LOWER FLASHLIGHT INCLUDING THE BATTERY.  OPERATIONAL CHECK NORMAL.
